# SDR FDEA202102160377

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 42,056 hours, 6,554 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Aileron Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDIS  856     27-02  1015     16FEB21  MEM    LOGPAGES:2781587  WITH AUTOPILOT OFF @ 500' ON FINAL, AIELRON CONTROL  WAS LIMITED, CHECKED THAT AUTOPILOT WAS OFF AND  CONFIRMED AIELRON CONTROL WAS VERY LIMITED, PITCH  CONTROL WAS VERY HEAVY BUT USEABLE. LANDING WAS  UNEVENTFUL . AFTER LANDING BOTH CAPT & F/O TRIED  MOVING CONTROL COLUMN LEFT AND RIGHT AND UNABLE. ON  FLIGHT CONTROL SYNOPTIC NO DISCREPENCES NOTED.   16FEB21 21:07   MEM  NO INBD. FAULTS NOTED IN THE MAT. ACCOMPLISHED B777  FIM. PROCEDURE 27-11-00-810-852 AND FIM. PROCEDURE  27-31-00-810-866. NO FAULTS NOTED ALL TEST PASSED.  ALSO IN REF. TO 777-FTD-27-06007, INSPECTED SPOILER  4 AND 11 PCA. PUSHRODS WITH NO DEFECTS NOTED.
